A new criterion of optimization of the cross multipole coefficients in a modified surface stress operator for the elastic two-dimensional case

Authors

  • Youcef Djenaihi University of Ferhat Abbas - Department of Mathematics
  • Belkacem Sahli University of Ferhat Abbas - Department of Mathematics

Keywords:

cross multipole coefficients, modified traction operator, Green’s function, integral equations, linear elasticity

Abstract

The question of non-uniqueness in the integral formulation of an exterior boundary value problem in the elastic two-dimensional case has been resolved using the modified’ Green’s function technique.  In this work, a new criterion of optimality based on the minimization of the norm of the surface stress operator (modified traction operator) is established.

Downloads

Published

2019-07-30

How to Cite

Djenaihi, Y., & Sahli, B. (2019). A new criterion of optimization of the cross multipole coefficients in a modified surface stress operator for the elastic two-dimensional case. Italian Journal of Pure and Applied Mathematics, 42, 467–475. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7220

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 7 8 9 10 11 12 13 14 15 16 > >> 

You may also start an advanced similarity search for this article.